MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE RESCUE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE RESCUE; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-83
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation, below field are added from e1- event site name: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that the cardiosave intra-aortic balloon pump (iabp) had a issues with its battery holding a charge.There was no harm reported.
 
Event or Problem Description
N/a.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional infr initial reporter's name: (b)(6).
 
Additional Manufacturer Narrative
Updated field: b4, d9, g3, g6, h2, h3, h6(type of investigation, investigation findings, investigation conclusions), h11 a getinge field service engineer (fse) evaluated the device.The fse replaced the two batteries the runtime on the new batteries could not be verified because they were new and not yet fully charged.The fse verified the runtime using a backup set of batteries and was unable to duplicate any charging or performance errors.Further communication was received from the fse vis email stating that the batteries that were reported not holding a charge were charged in full and had a proper two hour battery run time performed.The fse completed the repair successfully.Product passed all functional and safety tests per manufacturer specifications.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h11 corrected field: h6- type of investigation.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g1, g3, g6, h2, h6, h11.Corrected fields: h6(impact - codes).
 
Event or Problem Description
N/a.

Brand Name
CARDIOSAVE RESCUE
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23287930
Report Number2249723-2025-0004266
Device Sequence Number12139179
Product Code DSP
UDI-Device Identifier10607567108407
UDI-Public(01)10607567108407
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-83
Device Catalogue Number0998-00-0800-83
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer12/17/2025
01/01/2026
03/05/2026
03/06/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date01/01/2026
01/01/2026
03/06/2026
03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown